Set-Valued and Variational Analysis

, Volume 21, Issue 2, pp 271–282 | Cite as

Regularity of Weak Solutions and Their Attractors for a Parabolic Feedback Control Problem

  • Pavlo O. Kasyanov
  • Luisa Toscano
  • Nina V. Zadoianchuk


We investigate additional regularity properties of all globally defined weak solutions, their global and trajectory attractors for a class of autonomous differential inclusion with upper semi-continuous interaction function, when initial data \(u_{\tau}\in L^2(\Omega)\). The main contributions of this paper are: (i) additional regularity and new topological properties of all weak solutions of parabolic feedback control problem with upper semi-continuous interaction function, (ii) a sufficient condition for regularity of global and trajectory attractors, and (iii) new a priory estimates for all weak solutions.


Differential inclusion Global attractor Trajectory attractor Regularity Feedback control 

Mathematics Subject Classifications (2010)

34G25 34D45 35B65 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Babin, A.V., Vishik, M.I.: Attractors of Evolution Equations. Nauka, Moscow (1989)zbMATHGoogle Scholar
  2. 2.
    Balibrea, F., Caraballo, T., Kloeden, P.E., Valero, J.: Recent developments in dynamical systems: three perspectives. Int. J. Bifur. Chaos 20(9), 2591–2630 (2010). doi: 10.1142/S0218127410027246 MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Ball, J.M.: Continuity properties and global attractors of generalized semiflows and the Navier–Stokes equations. Nonlinear Sci. 7, 475–502 (1997). Erratum, ibid 8:233,1998. Corrected version appears in ‘Mechanics: from Theory to Computation’. pp. 447–474. Springer Verlag (2000)MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Ball, J.M.: Global attractors for damped semilinear wave equations. Discrete Contin. Dyn. Syst. 10, 31–52 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Chepyzhov, V.V., Vishik, M.I.: Evolution equations and their trajectory attractors. J. Math. Pure Appl. 76(10), 913–964 (1997). doi: 10.1016/S0021-7824(97)89978-3 MathSciNetzbMATHGoogle Scholar
  6. 6.
    Chepyzhov, V.V., Vishik, M.I.: Trajectory and global attractors of three-dimensional Navier–Stokes systems. Math. Notes 71(1–2), 177–193 (2002). doi: 10.1023/A:1014190629738 MathSciNetzbMATHGoogle Scholar
  7. 7.
    Clarke, F.H.: Optimization and Nonsmooth Analysis. Wiley, New York (1983)zbMATHGoogle Scholar
  8. 8.
    Gajewski, H., Gröger, K., Zacharias, K.: Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen. Akademie-Verlag, Berlin (1974)zbMATHGoogle Scholar
  9. 9.
    Kalita, P.: Regularity and Rothe method error estimates for parabolic hemivariational inequality. J. Math. Anal. Appl. 389, 618–631 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Kalita, P.: Convergence of Rothe scheme for hemivariational inequalities of parabolic type. Int. J. Numer. Anal. Model 10, 445–465 (2013)Google Scholar
  11. 11.
    Kapustyan, O.V., Valero, J.: Comparison between trajectory and global attractors for evolution systems without uniqueness of solutions. Int. J. Bifur. Chaos 20(9) 2723–2730 (2010). doi: 10.1142/S0218127410027313 MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Kapustyan, O.V., Kasyanov, P.O., Valero J.: Pullback attractors for a class of extremal solutions of the 3D Navier–Stokes equations. J. Math. Anal. Appl. 373(2), 535–547 (2011). doi: 10.1016/j.jmaa.2010.07.040 MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Kasyanov, P.O.: Multivalued dynamics of solutions of an autonomous differential-operator inclusion with pseudomonotone nonlinearity. Cybern. Syst. Anal. 47(5), 800–811 (2011). doi: 10.1007/s10559-011-9359-6 MathSciNetCrossRefGoogle Scholar
  14. 14.
    Kasyanov, P.O.: Multivalued dynamics of solutions of autonomous operator differential equations with pseudomonotone nonlinearity. Math. Notes 92(1–2), 205–218 (2012). doi: 10.1134/S0001434612070231 zbMATHCrossRefGoogle Scholar
  15. 15.
    Kas’yanov, P.O., Mel’nyk, V.S.: On properties of subdifferential mappings in Frechet spaces. Ukr. Math. J. 57(10), 1621–1634 (2005)CrossRefGoogle Scholar
  16. 16.
    Kasyanov, P.O., Toscano, L., Zadoianchuk, N.V.: Long-time behaviour of solutions for autonomous evolution hemivariational inequality with multidimensional “reaction-displacement” law. Abstr. Appl. Anal. 2012, Article ID 450984, 21 p. (2012). doi: 10.1155/2012/450984
  17. 17.
    Ladyzhenskaya, O.A.: Dynamical system, generated by Navier–Stokes equations. Zap. Naucn. Semin. LOMI 27, 91–115 (1972)zbMATHGoogle Scholar
  18. 18.
    Ladyzhenskaya, O.A.: Some comments to my papers on the theory of attractors for abstract semigroups. Zap. Naucn. Semin. LOMI 188, 102–112 (1990)MathSciNetGoogle Scholar
  19. 19.
    Ladyzhenskaya, O.A.: Attractors for Semigroups and Evolution Equations. University Press, Cambridge (1991)zbMATHCrossRefGoogle Scholar
  20. 20.
    Lions, J.L.: Quelques Méthodes de Résolution des Problémes aux Limites non Linéaires. Dunod, Paris (1969)zbMATHGoogle Scholar
  21. 21.
    Melnik, V.S., Valero, J.: On attractors of multivalued semiflows and differential inclusions. Set-Valued Anal. 6(1), 83–111 (1998). doi: 10.1023/A:1008608431399 MathSciNetCrossRefGoogle Scholar
  22. 22.
    Migórski, S.: On the existence of solutions for parabolic hemivariational inequalities. J. Comput. Appl. Math. 129, 77–87 (2001)MathSciNetzbMATHCrossRefGoogle Scholar
  23. 23.
    Migórski, S., Ochal, A.: Optimal Control of Parabolic Hemivariational Inequalities. J. Glob. Optim. 17, 285–300 (2000)zbMATHCrossRefGoogle Scholar
  24. 24.
    Otani, M., Fujita, H.: On existence of strong solutions for \(\frac{{du}}{{dt}}(t)+\partial\varphi^1(u(t))-\partial\varphi^2(u(t))\ni f(t)\). J. Fac. Sci., Univ. Tokyo, Sect. 1A, Math. 24(3), 575–605 (1977)zbMATHGoogle Scholar
  25. 25.
    Panagiotopoulos, P.D.: Inequality Problems in Mechanics and Applications. Convex and Nonconvex Energy Functions. Birkhauser, Basel (1985)zbMATHCrossRefGoogle Scholar
  26. 26.
    Sell, G.R., You, Yu.: Dynamics of Evolutionary Equations. Springer, New York (2002)zbMATHCrossRefGoogle Scholar
  27. 27.
    Temam, R.: Infinite-Dimensional Dynamical Systems in Mechanics and Physics. Springer, New York (1988)zbMATHCrossRefGoogle Scholar
  28. 28.
    Valero, J.: Attractors of parabolic equations without uniqueness. J. Dyn. Differ. Equ. 13(4), 711–744 (2001). doi: 10.1023/A:1016642525800 MathSciNetzbMATHCrossRefGoogle Scholar
  29. 29.
    Valero, J., Kapustyan, A.V.: On the connectedness and asymptotic behaviour of solutions of reaction–diffusion systems. J. Math. Anal. Appl. 323(1), 614–633 (2006). doi: 10.1016/j.jmaa.2005.10.042 MathSciNetzbMATHCrossRefGoogle Scholar
  30. 30.
    Vishik, M.I., Zelik, S.V., Chepyzhov, V.V.: Strong Trajectory Attractor for Dissipative Reaction-Diffusion System. Dokl. Math. 82(3), 869–873 (2010). doi: 10.1134/S1064562410060086 MathSciNetzbMATHCrossRefGoogle Scholar
  31. 31.
    Zgurovsky, M.Z., Kasyanov, P.O., Valero, J.: Noncoercive evolution inclusions for Sk type operators. Int. J. Bifur. Chaos 20(9), 2823–2830 (2010). doi: 10.1142/S0218127410027386 MathSciNetzbMATHCrossRefGoogle Scholar
  32. 32.
    Zgurovsky, M.Z., Kasyanov, P.O., Zadoianchuk, N.V.: Long-time behavior of solutions for quasilinear hyperbolic hemivariational inequalities with application to piezoelectricity problem. Appl. Math. Lett. 25(10), 1569–1574 (2012). doi: 10.1016/j.aml.2012.01.016 MathSciNetzbMATHCrossRefGoogle Scholar
  33. 33.
    Zgurovsky, M.Z., Mel’nik, V.S., Kasyanov, P.O.: Evolution Inclusions and Variation Inequalities for Earth Data Processing I. Springer, Berlin (2010). doi: 10.1007/978-3-642-13837-9 Google Scholar
  34. 34.
    Zgurovsky, M.Z., Mel’nik, V.S., Kasyanov, P.O.: Evolution Inclusions and Variation Inequalities for Earth Data Processing II. Springer, Berlin (2010). doi: 10.1007/978-3-642-13878-2 Google Scholar
  35. 35.
    Zgurovsky, M.Z., Kasyanov, P.O., Kapustyan, O.V., Valero, J., Zadoianchuk, N.V.: Evolution Inclusions and Variation Inequalities for Earth Data Processing III. Springer, Berlin (2012). doi: 10.1007/978-3-642-28512-7 zbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2013

Authors and Affiliations

  • Pavlo O. Kasyanov
    • 1
  • Luisa Toscano
    • 2
  • Nina V. Zadoianchuk
    • 1
  1. 1.Institute for Applied System Analysis, National Technical University of Ukraine “Kyiv Polytechnic Institute”KyivUkraine
  2. 2.Dep. Math. and Appl.University of Naples “Federico II”NaplesItaly

Personalised recommendations